Local linear quantile regression with dependent censored data

El Ghouch, Anouar, Van Keilegom, Ingrid . Statistica Sinica 2009. 19 (4) :1621-1640

Locate this article in:

Bibtex

@article{CIS-237424,
  Author = {El Ghouch, Anouar and Van Keilegom, Ingrid},
  Title = {Local linear quantile regression with dependent censored data},
  Journal = {Statistica Sinica},
  Volume = {19},
  Number = {4},
  Year = {2009},
  Pages = {1621--1640},
  Keywords = {Censoring, Survival analysis, Nonparametric regression, Strong mixing, Mixing sequences, local linear smoothing, Kernel smoothing}
}

Similar articles